Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Transient motion of an elastic cable immersed in a fluid


Authors: H. Polachek, T. S. Walton, R. Mejia and C. Dawson
Journal: Math. Comp. 17 (1963), 60-63
DOI: https://doi.org/10.1090/S0025-5718-63-99187-7
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Thomas S. Walton & Harry Polachek, ``Calculation of transient motion of submerged cables,'' MTAC, v. 14, 1960, p. 27-46. MR 0116470 (22:7257)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-63-99187-7
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society